Tramadol question: Hi i'm taking tramadol twice a day... - NRAS

NRAS
26,490 members30,397 posts

Tramadol question

nana19
nana19
12 Replies

Hi i'm taking tramadol twice a day 50mg . my question is i'm having terrible sleep dreaming shouting out .my brain feels like it's pulsating day and on a night's worse when lying down. i wake up sweating and disturbed sleep pattern;s . i feel low mood swings can't be bothered some days not wanting to eat and feeling sick. etc etc. does anyone have these symptoms please

12 Replies
oldestnewest
AgedCrone

I don’t have any experience of Tramadol but if all those symptoms have started since you started taking it.....Get touch with the Doctor Who prescribed it straight away.

No one should have to continue taking a drug that causes such nasty effects.

Phone your doctor as soon as possible .

4 likes
Reply
FRreedman

Tramadol can cause these symptoms as a side effect. You should contact your GP and let him/her know, so they can change your medication if necessary.

5 likes
Reply
wishbone

I've been taking tramadol for a few years and have very vivid dreams on times, including talking and shouting out. No pulsating brain or mood swings etc. Tramadol's not for everyone so best contact your doctor as others have said.

5 likes
Reply
Tinat3

My GP when I first started taking Tramadol warned me that these were a side effect. Thankfully I don't get them!

Go back to your GP and have a chat. There may be other suitable alternatives.

Good luck

4 likes
Reply
sylvi

See your dr. xxx

2 likes
Reply
Pulfs

I had bad time on tramadol similar to you asked Dr to take me off them. Only time I take them now is after a big op then for shortest time possible. See your Dr for something else. Xx

Reply
Allije

I take tramadol during the day only as I found that rather than help me sleep it made me wide awake and my brain seemed to be overactive. However, during the day this isn't a problem for me and I usually only have a max of 2 over the course of the day. I take dihydrocodeine at night which seems to suit me better and definitely helps me (and joints) to relax.

Reply
Leics

Sounds to me like they don’t suit you. Go back to your GP for a different med. tramadol literally made me unconscious and that was a much lower dose than you are taking. Don’t put up with the side effects sounds to me like they’re giving you problems.

Reply
Deeb2908

nana19 I was at one point taking 8 a day tramadol, as pain so bad then realised I was sleeping badly and going in to a spiral of bad health and mentally not good. I am off opiods as my personal opinion is stay off them if you can. I now take co codamol from the Doc which is best one I have also had nefopam but Co cod works best for me.

Sleep is important so get to your Doc for a review on pills and see what other options you can have. Good luck.

Reply
Kitty50ffff

I take 150mg of tramadol every day and haven’t experienced any of these symptoms. Maybe you should check this out with your dr. Everyone is different when it comes to medication and side effects, so talk to your dr.

Reply
carmenp1

I have been fine when I have taken Tramadol. You should see your doctor or specialist as soon as you can. It may be the Tramadol causing these symptoms but it could be something else. Hope all goes well for you.

Reply
Lyneal

I was on Tramadol and had terrible side effects, sleep related, hope it 8mproves for you.

Reply

You may also like...